# SDR 99ZZZM566

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE HYD LINE CLAMP BRACKET CRACKED AT FALSE SPAR ABOVE NR 2 FLAP TRACK.  REPLACED RIGHT WING TE HYD LINE CLAMP BRACKET.  (M)
